# SDR DALA2018041802591

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1011-1013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BETWEEN RBL 44 TO 60,  BS 1011 TO 1013 CORRODED OUT OF LIMITS.  THE CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-13, AND 51-30-2.
